Turkish Journal of Mathematics
Abstract
We consider the class S_H(D,\Omega ) of complex functions f which are univalent, harmonic, sense preserving on a simple connected domain D\neq {\Bbb C} \ containing the origin, satisfy f(0)=a_0, f_{\bar z}(0)=0a,\ a\in {\Bbb R}\}. In particularly, we describe the closure \overline{S_H(D,\Omega )} of S_H(D,\Omega ) and characterize its extreme points, as well as sharp estimates for coefficients and distortion theorems.
DOI
-
Keywords
Harmonic mappings, Extremal problems.
First Page
301
Last Page
313
Recommended Citation
ÖZTÜRK, METİN (1999) "Univalent Harmonic Mappings Onto Half Planes," Turkish Journal of Mathematics: Vol. 23: No. 2, Article 8. Available at: https://journals.tubitak.gov.tr/math/vol23/iss2/8